# SDR DHL2000708012

- Difficulty date: September 13, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP T/E HONEYCOMB DETERIORATING.  REPAIRED PER SRM 51-40-1.  SIZE OF REPAIR 10 X 3 INCH.
